# SDR 7AHR20131129001

- Difficulty date: November 20, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Broken
- Location: Evac Slide
- Component: Slide
- Component part number: D29982107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE AT L1, MAIN ENTRY DOOR HAD BROKEN PRESS GAUGE AT TIME OF C CHECK INSPECTION.
